# SDR GTIA2024093038404

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,325 hours, 12,550 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 41SG2726
- Part serial: R020966
- Condition: Faulted
- Location: Eng 1 Bearing 4
- Part time: 382 hours, 175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 BEARING 4 OIL SYS HI PRESSURE DURING INITIAL CLIMB-REF TSM 79-33-00-810-803-A STEP 4A (3) R/R NO 4 BEARING PRESSURE XDUCER IAW AMM 79-33-16 FIN (40053N). R/R EIU 1 IAW AMM 73-25-34 FIN (1KS1) OPS CHECK GOOD. PERF IDLE LEAK CHECK IAW AMM 71-00-00. CHECK GOOD. CONTINUED ON ITEM 3405414-1
